MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT311413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications include but are not limited to: doxycycline, amoxicillin, azathioprine, meteor in, clopidogrel, rivaroxaban, pantoprazole, lisinopril, hydrochlorothiazide, glipizide, atorvastatin, aspirin, insulin.Results pending completion of manufacturing evaluation.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.It was reported that the proximal placement of the trunk ipsilateral leg component was landed approximately 2 cm below the lowest (accessory) renal artery.On (b)(6) 2020, the patient underwent reintervention due to expansion of the aneurysm sac and a gore® aortic extender component was implanted to reline the proximal end.The cause of the enlargement was not determined; a type ii endoleak was suspected however no visible endoleak was determined by contrast imaging at the time.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213: a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.Images were provided to gore for evaluation and showed the following: the com log states that the patient had a re-intervention on (b)(6) 2020 where an excluder aortic extender was placed just distal to the lowest renal artery.However, the imaging provided for review is dated (b)(6) 2020 and there is an aortic extender in situ just distal to the lowest renal artery.Centerline reconstruction illustrates that the trunk ipsilateral component was placed approximately 15mm distal to the left renal artery and it also illustrates an aortic cuff implanted just distal to the left renal artery.Axial images from the non-con, arterial, and venous phases illustrate a density of unknown origin.Endoleak indeterminate.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10136295
Report Number2017233-2020-00423
Device Sequence Number3044938
Product Code MIH
UDI-Device Identifier00733132610334
UDI-Public00733132610334
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model NumberPXT311413
Device Catalogue NumberPXT311413
Device Lot Number7258665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age73 YR
Patient Weight60